MathSciNet Relay Station
MathSciNet bibliographic data
MR1088923 41A21 (30E10 41A28)
Sorokin, V. N. Simultaneous Padé approximations of functions of Stieltjes type. (Russian) Sibirsk. Mat. Zh. 31 (1990), no. 5, 128--137, 215; translation in Siberian Math. J. 31 (1990), no. 5, 809–817 (1991)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement